advertisement
Question
Posted by: magic | 2011/01/25

irregular periods

I''ve stopped the injection (3 month) about 2 years ago - after six months my regular period started - except that it is not so regular. Most of the time I have 2 periods a month then very heavy bleading for 5 days for about 4 months in a row - then skip a month''s period and now I am back at the two periods a month - how can I get my period back to normal.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You should sere your gynaecologist to determine what the problem is.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/01/27

You should sere your gynaecologist to determine what the problem is.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement